MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD
Model Number 0181
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out of range shock impedances.The health care professional (hcp) called technical services (ts) for further review of the daily threshold and impedance measurements trend report.It was noted that the patient has a boston scientific right ventricular (rv) lead with a non-boston scientific subcutaneous coil implanted.Ts reviewed the daily threshold and impedance measurements trend report and determined an abrupt increase in shock impedances from 40 to 140 ohms.Ts discussed suspected cause and provided programming recommendations.At this time, no adverse patient effects were reported.This rv lead and non-boston scientific subcutaneous coil remain in service.
 
Additional Manufacturer Narrative
This product remains implanted and in-service.As such, physical analysis has not been conducted in our laboratory.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out of range shock impedances.The health care professional (hcp) called technical services (ts) for further review of the daily threshold and impedance measurements trend report.It was noted that the patient has a boston scientific right ventricular (rv) lead with a non-boston scientific subcutaneous coil implanted.Ts reviewed the daily threshold and impedance measurements trend report and determined an abrupt increase in shock impedances from 40 to 140 ohms.Ts discussed suspected cause and provided programming recommendations.At this time, no adverse patient effects were reported.This rv lead and non-boston scientific subcutaneous coil remain in service.Additional information was received that reported technical services (ts) was contacted for further review of the stored electrogram (egm) due to the high out of range shock impedances on the rv lead.Ts reviewed the egm and noted noise on the shock channel.Ts discussed possible causes and recommended for the lead to be further evaluated through isometrics and possibly xray imaging.No additional adverse patient effects were reported.This rv lead remains in service.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24228686
Report Number2124215-2026-05662
Device Sequence Number10188173
Product Code LWS
UDI-Device Identifier00802526531156
UDI-Public(01)00802526531156(17)210315
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/15/2021
Device Model Number0181
Device Catalogue Number0181
Device Lot Number338718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date04/02/2026
Date Device Manufactured03/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale